# SDR RAIA0012056

- Difficulty date: December 26, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 12,557 hours, 11,777 cycles
- System (JASC): 3242 · Brake
- Part: Valve
- Part number: 428891
- Condition: Failed
- Location: Hyd Bay
- Part time: 12,557 hours, 11,777 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6113-BOS-LEFT BRAKE LOCKED UP DURING TAXI. MAINTENANCE INSPECTED AND REPLACED BRAKE CONTROL VALVE.
